Journal of Singularities
volume 9 (2014), 75-81
Received 29 January 2012. Received in revised form 2 July 2014.
M. Baker and S. Norine developed a theory of divisors and linear systems on graphs, and proved a Riemann-Roch Theorem for these objects (conceived as integer-valued functions on the vertices). In earlier works, we generalized these concepts to real-valued functions, and proved a corresponding Riemann-Roch Theorem in that setting, showing that it implied the Baker-Norine result. In this article we prove a Riemann-Roch Theorem in a more general combinatorial setting that is not necessarily driven by the existence of a graph.
|Rodney James||Rick Miranda|
|Dept. of Mathematics and Computer Science||Dept. of Mathematics|
|Colorado College||Colorado State University|
|Colorado Springs, CO, USA||Fort Collins, CO, USA|